# SDR CALA0001231

- Difficulty date: August 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STIFFENERS CRACKED THROUGH (2 INCH CRACK) IN MLG W/W AT BS 664, RBL 6 AND LBL 6.  THE VERTICAL STIFFENERS WERE REMOVED AND REPLACED IAW SRM 51-40-01 AND 51-10-02.
